# SDR UPS07850809

- Difficulty date: September 14, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fs 1766 L6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PRESS BULKHEAD ATTACH ANGLE CRACKED AT STA 1766 L6R.  REMOVED, FABRICATED, AND INSTALLED REPAIR ATTACH ANGLE AT STA 1766 L6R AFT PRESS BULKHEAD IAW DWG 5773844, AND SRM 51-01-20D.
